# SDR AWXA0001343

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Part time: 42,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 WEB CRACKED AT WL 199 RBL 5.5 (CRACK IDENTIFIED DURING C-12 INITIAL INSPECTION).  REPAIRED WEB IAW BSB 737-53A1173 AND SRM 53-10-08 FIG 209.
